# SDR FDEA201001140147

- Difficulty date: January 14, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: T10819329
- Condition: Damaged
- Location: Bs 1635-1640
- Part time: 72,313 hours, 20,940 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING SEAT TRACK HAS SCALLOPS PREVIOUSLY REMOVED AT STA 1635-1640, RBL 24 WHICH WILL INTERFERE WITH INSTALLATION OF CARGO HANDLING SYS.   R & R SEAT TRACK BETWEEN STA 1540 TO 1640, RBL 24.75 IAW SRM 51-40-  02.  MAJOR REPAIR.
